Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Rotations in Space of Even Dimensions

H. B. Phillips and C. L. E. Moore
Proceedings of the American Academy of Arts and Sciences
Vol. 55, No. 4 (Mar., 1920), pp. 157-188
DOI: 10.2307/20025790
Stable URL: http://www.jstor.org/stable/20025790
Page Count: 32
Subjects: History Language & Literature
Find more content in these subjects: History Language & Literature
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 13 references.

[Footnotes]
  • 1
    Annali di mathematica, 1884.
  • 2
    American Journal, 12, 1889, page 191.
  • 3
    Le deplacement le plus général dans l'espace à n dimensions. Annales de l'Ecole Polytechnique de Delft, 7, 1891.
  • 4
    This reference contains 2 citations:
    • Applications of Grassmann's Extensive Algebra, American Journal 1, 350, 1878
    • Papers, London, 1882.
  • 5
    Untersuchungen ueber Summen von Quadraten. Bonn, Max Cohen & Sohn, 1886.
  • 6
    E. B. Wilson. On the theory of double products and strains in hyperspace. Trans. Conn. Acad. Arts Sci. 14, 1-57, 1908.
  • 7
    Rotations in Hyperspace. These Proceedings. 53, 1918.
  • 8
    Rotations in Hyperspace. Journal, Washington Acad. Sci. 9, 1919.
  • 9
    Sui gruppe dei movimenti. Annali della r. scuola normale sup. di Pisa, 8, 1904.
  • 10
    Sui gruppi di movimenti. Atti dei Lincei, series 5, 14, part 1, 1905.
  • 11
    Motions in Hyperspace. Annals of Math. second series, 19, 1918.
  • 12
    Johns Hopkins University Circular. January 1905, page 8.
  • 15
    H. B. Phillips. Functions of Matrices, Amer. J. of Math. Vol. XLI.